# SDR RAIA201406140001

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 26,104 hours, 24,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR HARD TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND LUBRICATED MAIN DOOR LOCKING MECHANISM, OPS CHECKED GOOD.
